The Cause Of Body Chills Accompanied By Bowel Movements And Abdominal Pain After Consumption Of Teak Tea?

Illustration of The Cause Of Body Chills Accompanied By Bowel Movements And Abdominal Pain After Consumption Of Teak Tea?
Illustration: The Cause Of Body Chills Accompanied By Bowel Movements And Abdominal Pain After Consumption Of Teak Tea? post.medicalnewstoday.com

Good morning HealthReplies.com, sorry I want to ask, right now I feel a fever for 2 nights. Then like defecating stools and my stomach hurts (mules). Lately yesterday I consume teak tea once a day, and the result is that I like to defecate but not diarrhea and accompanied by a stomach ache. Is the consumption of tea that makes me feverish and defecated or there are other causes. Please help. Thank you

1 Answer:

Hello Burhanudin,


Teak tea contains anthraxone glycosides which have a laxative effect. This drink is useful in constipation patients to help launch a bowel movement. However, if consumed in excessive amounts, the following side effects can occur:

Diarrhea
Nausea
Stomach ache
Muscle cramp

Chapter diarrhea or diarrhea can be caused by other causes, for example:

Acute gastroenteritis
Food poisoning
Lactose intolerance, fructose
Gastritis
Appendicitis
Colitis
Food allergies
Irritable bowel syndrome

There are still many other diseases that can give symptoms of diarrhea. We recommend that you see a doctor if after 2-3 days the frequency of diarrhea does not decrease. The thing that is feared when diarrhea is dehydration. Dehydration is a condition of the body that lacks fluids which in adults can be characterized by dry lips, the frequency of BAK and BAK volume decreases, the color of urine is dense, the body feels weak, the eyes are coward. Therefore, when you have diarrhea, you must be able to rehydrate fluids properly. Every time you have diarrhea, you have to drink as much electrolyte solution or other fluid as diarrhea. If you are still thirsty you can drink more.


Some medicines for compacting stool can be given in cases of diarrhea in adults, for example attapulgite. Drugs to stop diarrhea should only be used with a maximum limit of certain drugs and should not be used carelessly. If diarrhea does not decrease, other investigations may be needed such as blood tests, stool examinations, colonoscopy, and so on. The examination should be done after conducting an examination directly with the doctor. Thus the explanation from me, hopefully useful.

: by

Related Question

Examination For Chest Tightness In People With Depression?

Examination For Chest Tightness In People With Depression?

(1 year ago)

Hello doctor.... Read more

What Is Wrong With Me??

What Is Wrong With Me??

(1 year ago)

I want to ask, it’s been 2 days my body feels achy especially in the back, head too dizzy, lethargic and a little heavy to breathe, my stomach also feels uncomfortable feelin... Read more

Asymmetrical Testicles After An Accident?

Asymmetrical Testicles After An Accident?

(12 months ago)

Good afternoon, doc. I want to ask, my husband’s testicles cannot be parallel at this time, one of them is taller. It happened after my husband had an accident 3 years ago. I... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *